# SDR DL76L002256

- Difficulty date: November 19, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 50,229 hours, 7,693 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Generator
- Condition: Faulty
- Location: Cabin Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OXYGEN GENERATOR/3 PERSON PURITAN P/N 117003-13, BOEING P/N S417T401-26  MFG DATE 6-89 LOT NUMBER 346.  WHILE PERFORMING A ROUTINE REPLACEMENT, THE CANISTER WOULD NOT FIRE BY IT''S OWN MEANS.  THE TRIGGERING MECHANISM DID NOT FIRE IT.  IT HAD TO BE MADE SAFE BY USING A PUNCH AND A HAMMER TO FIRE IT.
